Translator Disclaimer
2020 Half-Lightlike Submanifold of a Lorentzian Manifolds with a Conformal Co-screen Distribution
Issa Allassane Kaboye, Mahamane Mahi Harouna, Bazanfaré Mahaman
Afr. Diaspora J. Math. (N.S.) 23(1): 40-61 (2020).

Abstract

In this paper, we give the Cartan's formula for half-lightlike submanifolds of Lorentzian manifolds and use it to show that a screen homothetic half-lightlike submanifold of a Lorentzian space form, with a closed conformal co-screen distribution is locally a lightlike triple product manifold. Then we give a classification theorem for half-lightlike submanifolds of Lorentzian space form with constant screen principal curvatures. These results extend some ones obtained in the case of lightlike hypersurfaces of Lorentzian manifolds.

Citation

Download Citation

Issa Allassane Kaboye. Mahamane Mahi Harouna. Bazanfaré Mahaman. "Half-Lightlike Submanifold of a Lorentzian Manifolds with a Conformal Co-screen Distribution." Afr. Diaspora J. Math. (N.S.) 23 (1) 40 - 61, 2020.

Information

Published: 2020
First available in Project Euclid: 19 June 2020

MathSciNet: MR4105894

Subjects:
Primary: 53B30, 53C42, 53C50

Rights: Copyright © 2020 Mathematical Research Publishers

JOURNAL ARTICLE
22 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.23 • No. 1 • 2020
Back to Top